×

zbMATH — the first resource for mathematics

Separability of analytic images of some Banach spaces. (English) Zbl 0406.46039

MSC:
46G20 Infinite-dimensional holomorphy
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] S. Dineen : Growth properties of pseudoconvex domains and domains of holomorphy in locally convex linear topological vector spaces . Math. Ann. 226 (1977) 229-236. · Zbl 0356.46047 · doi:10.1007/BF01362425 · eudml:162955
[2] L. Drewnowski : An extension of a theorem of Rosenthal on operators acting from 1\infty (\Gamma ) . Studia Math. 57 (1976) 209-215. · Zbl 0351.46008 · eudml:218048
[3] L. Drewnowski : Un théoreme sur les opérateurs de 1\infty (\Gamma ) . C. R. Acad. Sc. Paris, Ser A, 281 (1975) 967-969. · Zbl 0323.46014
[4] J. Globevnik : On the range of analytic functions into a Banach space. Infinite Dim. Holomorphy Appl. (Matos Ed.) North Holland Math. Studies 12 (1977) pp. 201-209. · Zbl 0369.46027
[5] J. Globevnik : On the ranges of analytic maps in infinite dimensions . (To appear in Advances in Holomorphy, Barroso Ed., North Holland). · Zbl 0407.46041
[6] J. Globevnik : On the range of analytic maps on c0(\Gamma ) . (To appear in Boll. Un. Mat. Ital.)
[7] E. Hille , R.S. Phillips : Functional Analysis and semi-groups . Amer. Math. Soc. Colloq. Publ. 31 (1957). · Zbl 0078.10004 · www.ams.org
[8] B. Josefson : A counterexample in the Levi problem. Proc. Inf. Dim. Holomorphy . Lecture Notes in Math. 364, pp. 168-177, Springer 1974. · Zbl 0285.32017
[9] B. Josefson : Some remarks on Banach valued polynomials on c0(A). Infinite Dim. Holomorphy Appl. (Matos Ed.) North Holland Math. Studies 12 (1977) pp. 231-238. · Zbl 0373.46049
[10] E. Lacey , R.J. Whitley : Conditions under which all the bounded linear maps are compact . Math. Ann. 158 (1965) 1-5. · Zbl 0141.32102 · doi:10.1007/BF01370391 · eudml:161249
[11] L. Nachbin : Topology on spaces of holomorphic mappings . Erg. der Math., Bd. 47, Springer 1969. · Zbl 0172.39902
[12] H.P. Rosenthal : On relatively disjoint families of measures, with some applications to Banach space theory . Studia Math. 37 (1970) 13-16. · Zbl 0227.46027 · eudml:217493
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.